# SDR SWAA2021031151079

- Difficulty date: February 3, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N935WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36641
- Aircraft time: 39,462 hours, 23,697 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Panel
- Condition: Broken
- Location: L/H Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN BLADE ACCESS PANEL 431AL INCLUDING 431AR LT PYLON / REPLACED BLADE ACCESS PANEL 431AL INCLUDING 431AR LT PYLON IAW SRM 51-40-02 AND SRM 51-10-02
